MathSciNet Relay Station
MathSciNet bibliographic data
MR1002631 (91f:11090) 11Y40 (11R29)
Hafner, James L.; McCurley, Kevin S. A rigorous subexponential algorithm for computation of class groups. J. Amer. Math. Soc. 2 (1989), no. 4, 837–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement